# SDR SIMA200614306

- Difficulty date: May 21, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FELT A SHUDDER IN THE AIR FRAME.  ADJUSTED LT NLG DOOR IAW SAAB AMM 32-22-00.  FUNC CHECK GOOD.  FCF PASSED.  AIRCRAFT RETURNED TO SERVICE.  (M)
